# SDR DALA2023042403206

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 70,225 hours, 8,928 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DURING CRUISE AT FL390, ECAM MESSAGE DOOR R AFT CABIN.PRESSURIZATION IS NORMAL. 4R DOOR. CORRECTIVE ACTION: T/S, NO FAULTS PRESENT. CYCLED DOOR SEVERAL TIMES INDICATIONS NORMAL. (4741920)
